# SDR SWAA2023092694278

- Difficulty date: August 27, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CENTER FLOOR SUPPORT INTERCOSTAL UPPER CAP CRACKED AT BL-0 BETWEEN STA 380 AND 400 WL 208.1 MKD DOT<[01] C/W INSTRUCTIONS
